| Model Number |
3341455 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
10/05/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: pain.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a (b)(6) year-old caucasian female who underwent breast reconstruction primary with a mentor memoryshape 585cc silicone prosthesis experienced bilateral discomfort and left sided rupture post procedure.The mri examination confirmed intracapsular rupture of the left breast implant, and intact right breast implant with stable trace peri-implant fluid.As a result, patient scheduled for bilateral replacements with mentor silicone implants on (b)(6) 2021.This report relates to the right prosthesis.
Additional Manufacturer Narrative
Suspect device was received on february 09 2021: device evaluation completed on february 10, 2021.During visual evaluation no apparent damage or visual anomalies were observed on the mentor memory's¿ mm+ 585cc returned device.Most women undergoing augmentation or reconstruction with a mammary prosthesis will experience some pain postoperatively.While pain normally subsides in most women as they heal from surgery, it can become a chronic problem in other women.Chronic pain can be associated with a variety of factors.Surgeons should instruct their patients to inform them if there is significant pain or if pain persists.Pain is a known complication associated with these devices and is referenced in our current product insert data sheet.As part of mentor¿s quality process all devices are manufactured, inspected, and released to approved specifications.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On january 18, 2021 additional information received indicated that the replacements devices are as follow:left breast: cat: shpx595, sn: (b)(6), right breast: cat: shpx595, sn: (b)(6).Manufacturer¿s reference number: (b)(4).